Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Stern Polynomials as Numerators of Continued Fractions

Tom 62 / 2014

A. Schinzel Bulletin Polish Acad. Sci. Math. 62 (2014), 23-27 MSC: Primary 11B83. DOI: 10.4064/ba62-1-3

Streszczenie

It is proved that the $n$th Stern polynomial $B_{n}(t)$ in the sense of Klavžar, Milutinović and Petr [Adv. Appl. Math. 39 (2007)] is the numerator of a continued fraction of $n$ terms. This generalizes a result of Graham, Knuth and Patashnik concerning the Stern sequence $B_n(1)$. As an application, the degree of $B_n(t)$ is expressed in terms of the binary expansion of $n$.

Autorzy

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek